A newton two-stage waveform relaxation method for solving systems of nonlinear algebraic equations


Salkuyeh D. K., Hassanzadeh Z.

Mathematical Communications, vol.20, no.1, pp.1-15, 2015 (SCI-Expanded) identifier

  • Publication Type: Article / Article
  • Volume: 20 Issue: 1
  • Publication Date: 2015
  • Journal Name: Mathematical Communications
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.1-15
  • Keywords: Inner/outer iterations, Newton method, Nonlinear algebraic equations, Splitting function, Two-stage, Waveform relaxation method
  • Istanbul Gelisim University Affiliated: No

Abstract

In this paper, a Newton two-stage waveform relaxation method is introduced to solve systems of nonlinear algebraic equations. The proposed method is derived from the Newton waveform relaxation method by adding further a splitting function and inner iterations. Sufficient conditions for the convergence of the method have been provided. Some numerical examples are given to show the effectiveness of the presented method and to compare it with two available methods.